# SDR ASAA2012071092522

- Difficulty date: July 1, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 1,770 hours, 516 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Flag
- Condition: Activated
- Location: Nr 1 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING ENGINE OIL SERVICE, FOUND NR 1 IDG DPI EXTENDED.  INSPECTED SCAVENGE & CHARGE FILTERS NR 1 IDG IAW AMM 24-11-41-200-801.  NO CONTAMINATION NOTED.  R & R NR 1 IDG SCAVENGE & CHARGE FILTERS IAW AMM 24-11-41-000-801 & 24-11-41-400-801.  LEAK CHECKED OK.  RESET NR 1 IDG DPI .
